# SDR UIEA2011072700367

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1000 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DETECTED IN RADIUS OF BULKHEAD CHORD AT BS 1000 BETWEEN S38L - S39L. THE CRACK DAMAGE WAS THROUGH THE FULL THICKNESS OF THE CHORD AS DOCUMENTED IAW NRC 50190 FOR REPAIR ACTIONS (SEE FIG 1).  REPLACED  BULKHEAD CHORD AS REQUIRED IAW TLS EO 4753A495, REV B AND SB 747-53A2471 REV 1.
